# SDR CALA2025090808604

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 53,735 hours, 19,152 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sight Glass
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON SLIDE PRESSURE GAUGE AT DOOR 1R IS DETACHED FROM SLIDE PAN COVER.  ACCOMPLISHED PART 1 INTERIM REPAIR OF DOOR R1 SLIDE COVER LENSE PRESSURE GAUGE ECRA 2566-01215.  INSTALLED NEW GLASS OF SLID COVER PRESSURE GAUGE DOOR R1, REF AMM 25-66-00.
